1 doctor weighed in:

Can Lyrica (pregabalin) cause high fevers, chills & severe body aches, even though I DC'ed it 7 days ago due to presumed side effects? Or is cause unrelated?

1 doctor weighed in
Dr. Louise Andrew
Emergency Medicine

In brief: Sounds like the flu!

Lyrica shouldn't do this, and at any rate it should be out of your system in a week.
You should take lots of vitamin C (at least 4-6 gms daily) with lots of fluid (at least 6-8 glasses), take Tylenol (acetaminophen) for fever and aches and see a physician if not better in a day or two.

In brief: Sounds like the flu!

Lyrica shouldn't do this, and at any rate it should be out of your system in a week.
You should take lots of vitamin C (at least 4-6 gms daily) with lots of fluid (at least 6-8 glasses), take Tylenol (acetaminophen) for fever and aches and see a physician if not better in a day or two.
Dr. Louise Andrew
Dr. Louise Andrew
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
15 years in practice
438K people helped
Continue
111,000 doctors available